MAUDE Adverse Event Report: DEXCOM, INC. T:SLIM G4 SYSTEM; CONTINUOUS GLUCOSE MONITOR

DEXCOM, INC. T:SLIM G4 SYSTEM; CONTINUOUS GLUCOSE MONITOR
Model Number 9438-05
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned; however, the device has not yet been received.A supplemental report will be submitted if the device is received and evaluation is performed.
 
Event or Problem Description
It was reported that the customer received a failed transmitter error.The transmitter had been in use less than 3 months.No additional patient or event information was available.A root cause could not be determined.A replacement transmitter was sent to the customer.

Brand Name
T:SLIM G4 SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence drive
san diego CA 92121
MDR Report Key11146697
Report Number3013756811-2021-00606
Device Sequence Number11691883
Product Code OYC
UDI-Device Identifier10386270000047
UDI-Public(01)10386270000047
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P140015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9438-05
Device Catalogue NumberSTT-GL-003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2021
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 12/21/2020
Supplement Date Received by Manufacturer05/06/2021
Initial Report FDA Received Date01/11/2021
Supplement Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR
Patient Weight82